Reparametrizing swung surfaces over the reals



Downloads per month over past year

Andradas Heranz, Carlos and Recio, Tomás and Sendra, J. Rafael and Tabera, Luis F. and Villarino, Carlos (2014) Reparametrizing swung surfaces over the reals. Applicable Algebra in Engineering, Communication and Computing, 25 (1-2). pp. 39-65. ISSN 0938-1279

[thumbnail of Andradas200oficial.pdf] PDF
Restringido a Repository staff only hasta 31 December 2025.


Official URL:


Let be a computable subfield of the real numbers (for instance, ). We present an algorithm to decide whether a given parametrization of a rational swung surface, with coefficients in , can be reparametrized over a real (i.e., embedded in ) finite field extension of . Swung surfaces include, in particular, surfaces of revolution.

Item Type:Article
Uncontrolled Keywords:Swung surfaces; Revolution surfaces; Real and complex surfaces; Rational parametrization; Ultraquadrics
Subjects:Sciences > Mathematics > Algebra
ID Code:25293
Deposited On:07 May 2014 09:14
Last Modified:20 May 2014 08:47

Origin of downloads

Repository Staff Only: item control page